Bulletin of the American Mathematical Society

Translation-invariant linear forms and a formula for the Dirac measure

Gary H. Meisters

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 1 (1971), 120-122.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532629

Mathematical Reviews number (MathSciNet)
MR0267397

Zentralblatt MATH identifier
0205.41903

Subjects
Primary: 46F10: Operations with distributions 39A05: General theory 46H10: Ideals and subalgebras
Secondary: 10F25 42A68 28A30

Citation

Meisters, Gary H. Translation-invariant linear forms and a formula for the Dirac measure. Bull. Amer. Math. Soc. 77 (1971), no. 1, 120--122. https://projecteuclid.org/euclid.bams/1183532629


Export citation

References

  • 1. G. H. Hardy and E. M, Wright, An introduction to the theory of numbers, 3rd ed., Clarendon Press, Oxford, 1954. MR 16, 673.
  • 2. Laurent Schwartz, Théorie des distributions, 2nd ed., Publ. Inst. Math. Univ. Strasbourg, nos. 9, 10, Hermann, Paris, 1966. MR 35 #730.